Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016, Article ID 4270724, 8 pages
http://dx.doi.org/10.1155/2016/4270724
Research Article

Symmetry Classification and Exact Solutions of a Variable Coefficient Space-Time Fractional Potential Burgers’ Equation

Department of Mathematics, Jaypee University of Information Technology, Waknaghat, Solan 173234, India

Received 29 April 2016; Revised 13 July 2016; Accepted 9 August 2016

Academic Editor: Wen-Xiu Ma

Copyright © 2016 Manoj Gaur and K. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manoj Gaur and K. Singh, “Symmetry Classification and Exact Solutions of a Variable Coefficient Space-Time Fractional Potential Burgers’ Equation,” International Journal of Differential Equations, vol. 2016, Article ID 4270724, 8 pages, 2016. https://doi.org/10.1155/2016/4270724.